uu.seUppsala University Publications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Infinitesimal pseudometrics and the Schwarz lemma
Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Mathematics.
1989 (English)In: Proceedings of the American Mathematical Society, ISSN 0002-9939, E-ISSN 1088-6826, Vol. 105, 134-140 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
American Mathematical Society (AMS), 1989. Vol. 105, 134-140 p.
National Category
Mathematics
Research subject
Mathematics
Identifiers
URN: urn:nbn:se:uu:diva-294096OAI: oai:DiVA.org:uu-294096DiVA: diva2:928688
Available from: 2016-05-16 Created: 2016-05-16 Last updated: 2016-05-16

Open Access in DiVA

No full text

Search in DiVA

By author/editor
Klimek, Maciej
By organisation
Department of Mathematics
In the same journal
Proceedings of the American Mathematical Society
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

Total: 189 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf